Balasubramaniam, Pagavathigounder ; Lakshmanan, Shanmugam ; Rakkiyappan, Rajan
Korbicz, Józef - red. ; Uciński, Dariusz - red.
LMI optimization problem of delay-dependent robust stability criteria for stochastic systems with polytopic and linear fractional uncertainties
Group publication title:
Subject and Keywords:
delay-dependent stability ; linear matrix inequality ; Lyapunov-Krasovskii functional ; stochastic systems
This paper studies an LMI optimization problem of delay-dependent robust stability criteria for stochastic systems with polytopic and linear fractional uncertainties. The delay is assumed to be time-varying and belong to a given interval, which means that lower and upper bounds of this interval time-varying delay are available. The uncertainty under consideration includes polytopic-type uncertainty and linear fractional norm-bounded uncertainty. ; Based on the new Lyapunov-Krasovskii functional, some inequality techniques and stochastic stability theory, delay-dependent stability criteria are obtained in terms of Linear Matrix Inequalities (LMIs). Moreover, the derivative of time delays is allowed to take any value. Finally, four numerical examples are given to illustrate the effectiveness of the proposed method and to show an improvement over some results found in the literature.
Zielona Góra: Uniwersytet Zielonogórski
AMCS, Volume 22, Number 2 (2012) ; click here to follow the link